Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 109, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 16, 2011, 1:40 AM EDT for 5 counties in Georgia. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 1:40 AM EDT (05:40 UTC)
- Expired
- Jun 16, 2011, 2:45 AM EDT
- In force
- 65 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Chatham County, GA, Liberty County, GA, Long County, GA, McIntosh County, GA
The radar
The Jacksonville radar (KJAX), 111 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 9:27 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 5.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
253
WUUS52 KCHS 160540
SVRCHS
GAC029-051-179-183-191-160645-
/O.NEW.KCHS.SV.W.0109.110616T0540Z-110616T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
140 AM EDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHEASTERN BRYAN COUNTY IN SOUTHEAST GEORGIA...
EXTREME SOUTH CENTRAL CHATHAM COUNTY IN SOUTHEAST GEORGIA...
SOUTHERN LIBERTY COUNTY IN SOUTHEAST GEORGIA...
SOUTHERN LONG COUNTY IN SOUTHEAST GEORGIA...
MCINTOSH COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 245 AM EDT
* AT 138 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM 6 MILES EAST OF
ST. CATHERINES ISLAND TO RICEBORO TO TIBET TO 13 MILES WEST OF
COX...MOVING SOUTH AT 25 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
ST. CATHERINES ISLAND...RICEBORO...RETREAT...JONES...TOWNSEND...
HARRIS NECK...SOUTH NEWPORT...COX...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3133 8144 3135 8151 3143 8161 3147 8162
3156 8170 3158 8170 3166 8183 3182 8163
3172 8113 3163 8112 3147 8119 3140 8125
3137 8124 3137 8127 3130 8125 3129 8130
3131 8139 3129 8141
TIME...MOT...LOC 0540Z 339DEG 21KT 3163 8105 3172 8144
3158 8156 3147 8178
$$2 follow-up statements
823
WWUS52 KCHS 160604
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
204 AM EDT THU JUN 16 2011
GAC029-051-160614-
/O.CAN.KCHS.SV.W.0109.000000T0000Z-110616T0645Z/
CHATHAM GA-BRYAN GA-
204 AM EDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN BRYAN AND
EXTREME SOUTH CENTRAL CHATHAM COUNTIES HAS BEEN CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
LAT...LON 3133 8144 3135 8151 3143 8161 3147 8162
3156 8170 3158 8170 3163 8161 3171 8149
3163 8124 3159 8114 3147 8119 3140 8125
3137 8124 3137 8127 3130 8125 3129 8130
3131 8139 3129 8141
TIME...MOT...LOC 0604Z 339DEG 21KT 3150 8099 3159 8138
3145 8150 3134 8172
$$
GAC179-183-191-160645-
/O.CON.KCHS.SV.W.0109.000000T0000Z-110616T0645Z/
LONG GA-MCINTOSH GA-LIBERTY GA-
204 AM EDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR SOUTHEASTERN LIBERTY...MCINTOSH AND SOUTHEASTERN LONG COUNTIES...
AT 203 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11
MILES EAST OF BLACKBEARD ISLAND TO SOUTH NEWPORT TO COX TO 12 MILES
SOUTHWEST OF COX...OR ALONG A LINE EXTENDING FROM 28 MILES EAST OF
DARIEN TO 13 MILES EAST OF TIBET TO 8 MILES NORTHWEST OF DARIEN TO 13
MILES SOUTH OF GARDI...MOVING SOUTH AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS HAVE BEEN REPORTED WITH THESE STORMS. IF YOU ARE IN
THE PATH OF THE STORMS...SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3133 8144 3135 8151 3143 8161 3147 8162
3156 8170 3158 8170 3163 8161 3171 8149
3163 8124 3159 8114 3147 8119 3140 8125
3137 8124 3137 8127 3130 8125 3129 8130
3131 8139 3129 8141
TIME...MOT...LOC 0604Z 339DEG 21KT 3150 8099 3159 8138
3145 8150 3134 8172
$$446
WWUS52 KCHS 160638
SVSCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
238 AM EDT THU JUN 16 2011
GAC179-183-191-160649-
/O.EXP.KCHS.SV.W.0109.000000T0000Z-110616T0645Z/
LONG GA-MCINTOSH GA-LIBERTY GA-
238 AM EDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LIBERTY...
MCINTOSH AND SOUTHEASTERN LONG COUNTIES WILL EXPIRE AT 245 AM EDT...
AT 239 AM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
LAT...LON 3133 8144 3135 8151 3143 8161 3147 8162
3156 8170 3158 8170 3163 8161 3171 8149
3163 8124 3159 8114 3147 8119 3140 8125
3137 8124 3137 8127 3130 8125 3129 8130
3131 8139 3129 8141
TIME...MOT...LOC 0639Z 339DEG 21KT 3131 8091 3140 8129
3126 8141 3115 8163
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 11:45 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 15, 11:45 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1145 PM EDT WED JUN 15 2011 .SYNOPSIS... WEAK HIGH PRESSURE OVER THE COASTAL CAROLINAS WILL RETREAT OFF THE COAST LATE TONIGHT AND THURSDAY...AS A WARM FRONT LIFTS NORTH ACROSS THE AREA. ANOTHER FRONT WILL BECOME NEARLY STATIONARY ACROSS THE CAROLINAS ON FRIDAY...THEN LINGER THROUGH THE WEEKEND. THIS FRONT WILL LIFT NORTH EARLY NEXT WEEK AS ATLANTIC HIGH PRESSURE BEGINS TO BUILD BACK TOWARD THE AREA. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A QUASI-LINEAR CONVECTIVE SYSTEM /QLCS/ CONTINUES TO RACE SOUTHEAST THROUGH THE FORECAST AREA THIS HOUR. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE ENTIRE AREA THROUGH 1 AM...WHILE SEVERAL WARNINGS HAVE ALSO BEEN ISSUED ALONG THE CONVECTIVE LINE. MAIN HAZARDS WITH SEVERE CONVECTION WILL BE DAMAGING WINDS AND LARGE HAIL. HAVE ADJUSTED POPS TO FOLLOW THE LINE OF CONVECTION EAST THROUGH THE AREA DURING THE LATE NIGHT HOURS. SOUTHEASTERLY WINDS WILL SHIFT MORE SOUTHERLY THIS EVENING...WHICH COULD ADVECT SMOKE ASSOCIATED WITH WILDFIRES ACROSS NORTHERN FLORIDA AND SOUTHERN GEORGIA INTO SOUTHERN PORTIONS OF THE CWA. AREAS OF SMOKE COULD REDUCE VISIBILITIES AT TIMES TONIGHT...BUT THERE IS SOME UNCERTAINTY WHETHER ONGOING CONVECTION COULD PRODUCE ENOUGH MIXING TO LIMIT THE IMPACTS OF THE SMOKE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THURSDAY AND FRIDAY...THE FORECAST AREA WILL BE LOCATED BETWEEN AN UPPER LOW SHIFTING EAST THROUGH THE OHIO VALLEY/MID ATLANTIC AND BROAD UPPER HIGH PRESSURE NEAR TEXAS. SEVERAL SHORTWAVE TROUGHS WILL DIVE SOUTHEAST OVER THE SOUTHEAST STATES BETWEEN THESE TWO SYSTEMS...WHICH WILL BRING SEVERAL CHANCES FOR RAIN. HOWEVER...AS IS USUALLY THE CASE...THE TIMING OF THESE SHORTWAVE TROUGHS ARE DIFFICULT SO PINNING DOWN EXACT CONVECTIVE DETAILS IS TRICKY. HAVE CARRIED THE HIGHEST CHANCES THURSDAY...MAINLY ACROSS NORTHERN AND WESTERN PORTIONS OF THE FORECAST AREA WHERE THE GREATEST COVERAGE SHOULD BE. DECENT BULK SHEAR MAY LEAD TO SOME STRONG TO SEVERE STORMS...BUT MUCH DEPENDS ON THE AMOUNT OF INSTABILITY THAT CAN DEVELOP...WHICH OF COURSE DEPENDS ON THE STRENGTH/COVERAGE OF ACTIVITY IN THE MORNING. WITH BETTER RAIN CHANCES EXPECTED THURSDAY...TEMPERATURES MAY BE HELD CLOSER TO NORMAL...WITH TEMPERATURES LIKELY REBOUNDING ABOVE NORMAL FRIDAY. WILL HAVE TO KEEP AN EYE ON THE SMOKE BEING GENERATED FROM THE LARGE WILDFIRES ACROSS SOUTHEAST GEORGIA AND NORTHERN FLORIDA WHICH COULD MAKE IT/S WAY INTO AT LEAST COASTAL PORTIONS OF SOUTHEAST GEORGIA ON THURSDAY AS LOW-LEVEL WINDS SHIFT TO THE SOUTH/SOUTHWEST. SATURDAY...AN APPROACHING COLD FRONT IS EXPECTED TO REMAIN STALLED NORTH OF THE AREA...AS THE SOUTHEAST STATES ARE PINNED BETWEEN WEAK UPPER TROUGHING TO THE NORTH AND UPPER RIDGING GRADUALLY BUILDING TOWARD THE REGION FROM THE GULF OF MEXICO. WILL FORECAST ONLY A SLIGHT CHANCE FOR DIURNAL SHOWERS/THUNDERSTORMS LACKING ANY DISCERNIBLE SYNOPTIC LEVEL SUPPORT AT THIS TIME. TEMPERATURES WILL BE WELL ABOVE NORMAL GIVEN MORE OF AN OFFSHORE FLOW AHEAD OF THE FRONT. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... UPPER RIDGING ACROSS THE SOUTHERN PLAINS AND WESTERN GULF OF MEXICO WILL CONTINUE TO STRETCH INTO THE SOUTHEAST STATES OVER THE WEEKEND AND INTO EARLY NEXT WEEK. FORECAST MODELS DO AGREE THAT THE LINGERING FRONT TO THE NORTH AND ITS ASSOCIATED WAVE OF LOW PRESSURE WILL MANAGE TO DRIFT SOUTH TOWARD THE FORECAST AREA BY MONDAY...EITHER DISSIPATING OVER THE REGION OR PULLING OVER THE ATLANTIC WATERS. DETAILS OF THESE SYNOPTIC SCALE FEATURES ARE STILL REPRESENTED DIFFERENTLY BETWEEN MID RANGE MODEL SOLUTIONS...AND WILL CONTINUE TO FORECAST JUST SLIGHT CHANCE POPS SUNDAY THROUGH TUESDAY FOR THE CLIMATOLOGICALLY FAVORED AFTERNOON/EVENING HOURS. TEMPERATURES WILL CONTINUE TO RUN SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED PERIOD...WITH HIGHS GENERALLY IN THE LOW TO MID 90S AWAY FROM THE COAST AND LOWS IN THE LOW 70S EACH NIGHT. && .AVIATION /04Z THURSDAY THROUGH MONDAY/... SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH MUCH OF THE OVERNIGHT HOURS...POSSIBLY REDUCING CEILINGS AND VISIBILITIES TO MVFR OR LOWER LEVELS AT TIMES. OTHERWISE...VFR CONDITIONS SHOULD PREVAIL. EXTENDED AVIATION OUTLOOK...WILL KEEP AN EYE ON SMOKE FROM WILDFIRES ACROSS SE GEORGIA AND N FLORIDA WHICH COULD REDUCE VSBYS AS IT BEGINS TO MOVE N/NE THROUGH AT LEAST THU. && .MARINE... THE PRESSURE GRADIENT BETWEEN LOWER PRESSURE TO OUR NORTH AND THE RIDGE TO THE SOUTHEAST WILL BEGIN TO ENHANCE A SOUTHERLY SURGE TONIGHT. MOST OF OUR WATERS SHOULD SEE WIND SPEEDS BUILD TO NEAR 15 KT TONIGHT WITH FAVORABLE GEORGIA WATERS AND GRAYS REEF LIKELY TO SEE 15 TO 20 KT FOR A PERIOD. SEAS WILL BUILD TO 3 FT OVERNIGHT AS THE WINDS INCREASE AND NOCTURNAL JETTING TAKES HOLD. ALSO...ADDED PATCHY SMOKE ACROSS AMZ354 EARLY THURSDAY MORNING AS SMOKE ASSOCIATED WITH WILDFIRES ACROSS NORTHERN FLORIDA AND SOUTHERN GEORGIA ADVECT ACROSS THE WATERS. THURSDAY THROUGH MONDAY...WEAK ATLANTIC HIGH PRESSURE WILL SET UP LATE IN THE WEEK AND THROUGH THE WEEKEND...WITH A SURFACE TROUGH OF LOW PRESSURE DEVELOPING INLAND. AN ASSOCIATED COLD FRONT WILL APPROACH BUT WILL STALL NORTH OF THE WATERS. NOCTURNAL SURGES COULD PUSH SOUTHERLY WINDS UPWARDS OF 15-20 KT AT TIMES EACH NIGHT...WITH SOME LOCAL ENHANCEMENTS NEAR THE LAND/SEA INTERFACE EACH AFTERNOON. SEAS ARE FORECAST TO BUILD UP TO 5 FT...MAINLY BEYOND 20 NM FROM THE COAST. OVERALL...CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 16, 12:59 AM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1259 AM EDT THU JUN 16 2011 AMZ374-GAZ087-088-099>101-SCZ040-042>044-047>049-051-170500- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON- INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-COASTAL COLLETON- COASTAL JASPER- 1259 AM EDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-GAZ114>119-137>141-SCZ045-050-052-170500- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-TATTNALL-EVANS-INLAND BRYAN- COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY- COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-INLAND BERKELEY- CHARLESTON-TIDAL BERKELEY- 1259 AM EDT THU JUN 16 2011 ...SEVERE THUNDERSTORM WATCH 482 IN EFFECT UNTIL 3 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.
In the hours before
Local storm report, Jun 16, 12:43 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1243 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG RUFFIN 33.00N 80.82W
06/16/2011 COLLETON SC PUBLIC
PUBLIC REPORTED LARGE TREES DOWN.
&&
EVENT NUMBER CHS1100474
BDCLocal storm report, Jun 16, 12:55 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1255 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG 1 S COTTAGEVILLE 32.92N 80.48W
06/15/2011 COLLETON SC NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED A LARGE 10-12 FOOT
DIAMETER PINE TREE DOWN ON JACKSONBORO ROAD
&&
EVENT NUMBER CHS1100475
JWGLocal storm report, Jun 16, 1:10 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
110 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG COLLINS 32.18N 82.11W
06/16/2011 TATTNALL GA EMERGENCY MNGR
TREE DOWN ON HIGHWAY 292
&&
EVENT NUMBER CHS1100476
JWGLocal storm report, Jun 16, 1:11 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
111 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG GLENNVILLE 31.94N 81.93W
06/16/2011 TATTNALL GA EMERGENCY MNGR
TREE DOWN IN GLENNVILLE
&&
EVENT NUMBER CHS1100477
JWGLocal storm report, Jun 16, 1:13 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
113 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND DMG JAMES ISLAND 32.73N 79.93W
06/16/2011 CHARLESTON SC 911 CALL CENTER
TREE DOWN ON A HOUSE ON FORT JOHNSON ROAD. TIME
ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER CHS1100479
JAQLocal storm report, Jun 16, 1:32 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
132 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HIGH ASTR TIDES 1 E CHARLESTON 32.78N 79.93W
06/15/2011 CHARLESTON SC TIDE GAGE
HIGH TIDE OF 7.19 FEET MEAN LOWER LOW WATER WAS
MEASURED AT THE NATIONAL OCEAN SERVICE TIDE GAUGE IN
CHARLESTON HARBOR.
&&
EVENT NUMBER CHS1100480
JAQThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:41 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins, Screven | 64 min |
| Jun 15, 10:23 PM EDT | Special Weather Statement | CHS | Tattnall | 37 min |
| Jun 15, 10:45 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Effingham, Screven | 60 min |
| Jun 15, 11:27 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 63 min |
| Jun 15, 11:30 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 15, 11:42 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Candler, Chatham, Effingham, Evans and 3 more | 63 min |
| Jun 16, 12:40 AM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Chatham, Effingham, Evans, Liberty and 3 more | 65 min |
| Jun 16, 1:24 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 16, 3:26 AM EDT | Special Marine Warning | CHS | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.